MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY M-LNCS DB-I; OXIMETER

MASIMO - 52 DISCOVERY M-LNCS DB-I; OXIMETER
Model Number 2507
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor sporadically shows no values.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.Visual inspection found no physical damage.The cable failed continuity testing due to an open circuit in the detector assembly.The cable failed functional testing and a "sensor off patient" error message was displayed.
 
Event or Problem Description

Brand Name
M-LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
52 discovery
irvine, CA 92618
9498223661
MDR Report Key12643156
Report Number3011353843-2021-00276
Device Sequence Number11625922
Product Code DQA
UDI-Device Identifier00843997003698
UDI-Public00843997003698
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2507
Device Catalogue Number2507
Device Lot Number21BSG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown